# SDR CALA9801267

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 996-1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKS IN INTERCOSTAL AT STA 996 TO 1019, RBL 20.  THE CRACKS WERE STOP DRILLED, AN ANGLE STRAP WAS FABRICATED AND INSTALLED IAW SRM 53-01, 51-30-2, AND 51-30-0.
